# SDR DXTA2022021756850

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 5,994 hours, 4,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING FLIGHT THE CABIN EMERG LIGHTS STARTED FLICKERING AND THEN REMAINED ON WITH THE EMER SWITCH IN ARMED POSITION. WHEN RECHECKED AFTER LANDING, THE CABIN EMERG LIGHTS ILLUMINATED WHEN THE SWITCH IS SET TO ARMED. "CORRECTIVE ACTION" REMOVED AFT EMERGENCY BATTERY PN 6450LS SN 002608 AND INSTALLED CUSTOMER SUPPLIED AFT EMERGENCY BATTERY PN 7450LS SN 006026. ALL WORK PERFORMED IN ACCORDANCE WITH EMB505 AMM 33-52-01.
